# SDR CA090312012

- Difficulty date: March 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303319
- Condition: Cracked
- Location: Cockpit
- Part time: 13,496 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AT FL 370 HEARD POP NOISE AND THE LT SIDE WINDOW CRACKED. NO PRESSURIZATION PROBLEMS. WE DESCENDED TO LOWER ALTITUDE AND COMPLIED WITH QRH.  THE LT SIDE WINDOW WAS REMOVED AND REPLACED.
